MathSciNet Relay Station
MathSciNet bibliographic data
MR2588875 39A23 (39A22)
Diblík, Josef; Růžičková, Miroslava; Schmeidel, Ewa Existence of asymptotically periodic solutions of scalar Volterra difference equations. Tatra Mt. Math. Publ. 43 (2009), 51–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement